# SDR MASA200700452

- Difficulty date: July 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 9,363 hours, 7,046 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00829
- Condition: Smoke
- Location: Nr 2
- Part time: 9,367 hours, 7,049 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2647 CLT-MEM - PILOT REPORTED ENVIRONMENTAL SMOKE IN COCKPIT AND CABIN AFTER NR 1 ENGINE SHUTDOWN ON GROUND.  MX REMOVED AND REPLACED NR 2 ACM.
